# SDR CA120423015

- Difficulty date: March 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,903 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RT ENGINE ROUGH AT IDLE, RPM OSCILLATIONS FROM 800 TO 1200, MANIFOLD PRESSURE HIGHER THAN NORMAL BY 3-5".  FUEL SERVO REPLACED.
